# SDR E3MA20110825001

- Difficulty date: August 23, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N698ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9069
- Aircraft time: 4,775 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Pin
- Part number: 11203152107
- Condition: Cracked
- Location: Tailrotor Drive
- Component: Drive, Urocop
- Component part number: 105315271
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE LONG TAIL ROTOR DRIVESHAFT BEARINGS, IT WAS DISCOVERED THAT ALL 3 OF THE SPLIT PINS THAT ATTACH THE ADAPTOR TO THE DRIVESHAFT WERE CRACKED.
